# SDR USAA960544

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Le Slat
- Part time: 19,209 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND THREE .5 INCH CRACKS NR 1 SLAT LOWER SKIN SLAT STATION 299.10.  CUT OUT CRACKED SKIN, INSTALLED FILLER AND DOUBLER.  (M)
